Schauder's existence theorem for α-Dini continuous data

Emanuel Sperner Jr Math. Institut der Universität, Wegelerstr. 10, Bonn, Federal Republic of Germany

TBD mathscidoc:1701.332542

Arkiv for Matematik, 19, (1), 193-216, 1980.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:10 uploaded by arkivadmin ] [ 244 downloads ] [ 0 comments ]
@inproceedings{emanuel1980schauder's,
  title={Schauder's existence theorem for α-Dini continuous data},
  author={Emanuel Sperner Jr},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203510414077351},
  booktitle={Arkiv for Matematik},
  volume={19},
  number={1},
  pages={193-216},
  year={1980},
}
Emanuel Sperner Jr. Schauder's existence theorem for α-Dini continuous data. 1980. Vol. 19. In Arkiv for Matematik. pp.193-216. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203510414077351.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved